# SDR MASA2018110911510

- Difficulty date: November 9, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 36,381 hours, 29,881 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Erratic
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON- ALL FLT INDICATIONS ERRATIC
REPLACED #2 AHRS
